# SDR A6WA201141034

- Difficulty date: October 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 26,539 hours, 24,678 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANSCOWL HAS CHAFE DAMAGE AT AFT POINT.  REPAIRED DAMAGE TO RT LOWER TRANSCOWL AFT OF HINGE POINT IAW REO 601R-78-33-3969.
